# SDR C2XA04CL039

- Difficulty date: April 23, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2114 THE CREW REPORTED THE EMERGENCY LIGHTS WOULD NOT GO OUT AFTER TESTING.  MAINTENANCE PERFORMED A RESET OF THE SYSTEM AND OPERATIONAL CHECKS WERE GOOD.
